advertisement
Question
Posted by: JJ | 2009/03/10

Hair loss after stopping pill

I stopped taking the pill Minerva about two months ago and have noticed that Im losing alot of hair. Is this due to the pill? What can I take to help stop the hair loss nad if I go back on the pill will the hair loss stop?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

JJ

I do not think that Minerva is linked to your hairloss. Please be so kind as to advise me about the spesific pattern of your hairloss. On receipt of your reply, the matter will receive my further attention.

Regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement